# SDR UALA2011080304026

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR FLOOR STRUCTURE AT CREASE BEAM STA 430 LEFT SIDE CORRODED.   MAJOR REPAIR ACCOMPLISHED:  REPLACED LT CREASE BEAM SECTION FROM STA 420 TO STA 440, PER 51-40-05, SRM 51-40-08 & DWG 140N0504.
